| Model Number |
18239 |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Patient reported that the battery of the controller has fully expanded from the back side, and he is afraid of plugging the device into a charger, as they feel the battery might explode.No impact to blood glucose levels were reported.Medical treatment was not required.The patient was provided a replacement controller.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.